# SDR DXTA200501121

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,526 hours, 7,653 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Lt Pedal
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING, LEFT BRAKE PEDAL ON CO-PILOT SIDE WENT TO FLOOR.  RIGHT PEDAL WORKED NORMALLY.  ITEM IS UNDER INVESTIGATION.
